# SDR CALA2013092491400

- Difficulty date: September 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 58,868 hours, 6,950 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TURN ON WITH THE SWITCH IN THE OFF POSITION, LIGHTS CAME ON, ON LANDING THEN WENT OUT.  AT DR 1L FOUND ATTENDANT EMERGENCY LIGHT SWITCH GUARD LOOSE & CAUSING LIGHTS TO ILLUMINATE.  SECURED GUARD OPERATIONS CHECKED OK.
